论文列表

 (1) with R. C. Baker, W. D. Banks, and A. M. Yeager, Piatetski-Shapiro primes from almost primes.Monatsh. Math. 174 (2014), no. 3, 357-370.

(2) Piatetski-Shapiro primes in a Beatty sequence. J. Number Theory. 156 (2015), 317-330.

(3) with W. D. Banks, and I. E. Shparlinski, Some arithmetic properties of numbers of the form [p^c]. Indag. Math. (N.S.) 27 (2016), no. 2, 423-436. 

(4) with W. D. Banks, An explicit Burgess bound on the least quadratic nonresidue. Int. J. Number Theory. 13 (2017), no. 3, 751-759. 

(5) with W. D. Banks, Consecutive primes and Beatty sequences. To appear in J. Number Theory. 

(6) with A. Weingartner, The practicality of shifted primes. In preparation.

版权所有:西安交通大学 站点设计:网络信息中心 陕ICP备05001571号 IPhone版本下载 IPhone版本下载    Android版本下载 Android版本下载
欢迎您访问我们的网站,您是第 位访客
推荐分辨率1024*768以上 推荐浏览器IE7 Fifefox 以上